# SDR HALA0600504

- Difficulty date: July 8, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,485 hours, 28,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuseage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGES, AT FWD SIDE OF FORWARD CARGO BAY DOOR CUTOUT FROM S26R TO S32R FROM EDGE TO 12"FWD.  BLENDED NUMEROUS GOUGES AT THE FWD SKIN, FWD SIDE OF FORWARD CARGO BAY DOOR CUTOUT S22 TO S41 AND S26R TO S32R IAW SRM 51-10-02.  MAX MATERIAL REMOVED AT THE TAPERED SKIN IS .028" FROM THE ORIGINAL THICKNESS OF .210" AND ALL OTHER BLENDED AREAS ARE FOUND TO BE WITHIN IAW SRM 53-00-01/101 AND DWR 143T3521.  APPLIED ALODINE IAW SRM 51-20-01.
